MAUDE Adverse Event Report: Medtronic Dominicana CSF-Flow Control Valve; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

Medtronic Dominicana CSF-Flow Control Valve; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 42314
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a valve.It was reported that the proximal valve stem was leaking during a ventriculoperitoneal shunt placement.This was used on the patient but removed and replaced when it was noted to be leaking.The date of surgery was (b)(6)2026.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CSF-Flow Control Valve
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
Medtronic Dominicana
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
Medtronic Dominicana
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
4620 n. beach st.
fort worth, TX 76137
+1(763)526-5677
MDR Report Key50734639
Report Number9612501-2026-02477
Device Sequence Number16094265
Product Code JXG
UDI-Device Identifier00763000028015
UDI-Public(01)00763000028015(17)291219(10)0230429688
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K841442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42314
Device Catalogue Number42314
Device Lot Number0230429688
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/11/2026
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown